# SDR 97ZZZX1703

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N344K
- Make and model: Cessna 182P
- Aircraft serial: 18263709
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 07516001
- Condition: Cracked
- Location: Eng Lt Side
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE MOUNT WAS FOUND CRACKED ON THE LEFT HAND SIDE.  THE LEFT HAND HORIZONTAL TUBE WAS FOUND CRACKED ABOUT THREE-FOURTHS OF THE WAY AROUND WITH THE CRACK STARTING AT THE AFT GUSSET WELD AND WORKING ITS WAY AROUND THE CIRCUMFERENCE OF THE TUBE.
